# SDR 95FDEA01575

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-22
- Aircraft serial: 19081
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 65163387
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR 0562, FOUND CORROSION AT BS 950 CHORD AT STR 26R.  REMOVED AND REPLACED LOWER SKIN FORWARD CHORD AT BS 950 STR 26R AS PER DRAWING 65-16336.
